MathSciNet Relay Station
MathSciNet bibliographic data
MR1999138 (2004g:15021) 15A24
Sun, Ji-guang Perturbation analysis of the matrix equation $X=Q+A\sp H(\hat X-C)\sp {-1}A$. Linear Algebra Appl. 372 (2003), 33–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement